[48] Xiaofeng Zong, Fuke Wu, Chengming Huang, Convergence and stability of the semi-tamed Euler scheme for stochastic differential equations with non-Lipschitz continuous coefficients, Applied Mathematics and Computation, 228 (2013), 240-250
Release time:2022-10-01
Hits:
Pre One:[44] Rongcheng Yin, Fuke Wu and Shigeng Hu, A class of stochastic differential equations with the time average, Acta Mathematica Sinica, English Series, 30 (2014), no. 3, 525-538..
Next One:[41] Shaobo Zhou, Minggao Xue, Fuke Wu, Robustness of hybrid neutral differential systems perturbed by noise. Journal of Systems Science and Complexity, 27(6) (2014), 1138-1157.